# SDR DXTA2009122303940

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- Aircraft time: 5,112 hours, 3,147 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 4AS7810013001
- Part serial: 449
- Condition: Cracked
- Location: Lavatory Air
- Part time: 5,112 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

20 MINUTES INTO FLT DETECTED AN ODOR LIKE EXHAUST OR BLEED AIR 10 MINUTES LATER AT 41000. BAGGAGE SMOKE AMBER CAS MESSAGE ILLUMINATED MESSAGE REMAINED ON FOR REMAINDER OF 20 MINUTES DIVISION THE MESSAGE BRIEFLY WENT OUT ON TOUCHDOWN BUT CAME BACK ON. INSPECTED ACFT & FOUND DUCT TEMP LIMITER CRACKED ON ONE ATTACH LEG.   REATTACHED LAV PSU AIR SUPPLY DUCT.   ACCOMPLISHED OPS CHECK & FOUND  AIR RESTORED TO LAV PSU  "FULL AIR FLOW".   WORK ACCOMPLISHED IN REF. TO THE MM 71-00-00, 21.50.03 & 26-11-05.
